MathSciNet Relay Station
MathSciNet bibliographic data
MR1348795 14H45
Chiantini, Luca; Ciliberto, Ciro; Di Gennaro, Vincenzo The genus of curves in $\bold P^4$ verifying certain flag conditions. Manuscripta Math. 88 (1995), no. 1, 119–134.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement